Kuwait-University-Journal-of-Law-header
Search
Kuwait Journal of Science

Previous Issues

Advance Search
Year : From To Vol
Issue Discipline:
Author

Volume :40 Issue : 1 2013      Add To Cart                                                                    Download

Analytical solution of the reaction-diffusion equation with space-time fractional derivatives by means of the generalized differential transform method

Auther : MRIDULA GARG AND PRATIBHA MANOHAR


In the present paper we use generalized differential transform method to derive analytical solution of linear and non-linear space-time fractional reaction-diffusion equations on a finite domain. The space and time fractional derivatives are considered in Caputo sense. Some examples are given and it has been observed that the generalized differential transform method is very effective and convenient and overcomes the difficulty of Adomian decomposition method and homotopy perturbation method.

Kuwait Journal of Science
Journal of Law

You are Visitor No.

55470

Journal of Law
Journal of Law
Tell your friendsJournal of Law
Journal of Law

Last Updated

Jun 19, 2012

Journal of Law
Journal of Law
Journal of Law

Please enter your email Here to receive our news

Journal of Law